# SDR DL73S960840

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND FLOOR TRACK TOP COVER CRACKED BETWEEN ROWS 15 AND 18.  REPLACED TOP TRACK BETWEEN ROWS 15 AND 18.
